# SDR SWAA2014061829145

- Difficulty date: June 7, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 21,249 hours, 12,596 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT SPLICE STRAP CRACKED AT BS 727B, LBL 24.75.  REPAIRED STRAP IAW EA & ER.
